# SDR SWAA106493

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 24,043 hours, 14,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE COVER CRACKED.  REMOVED AND REPLACED COVER ASSY PER MT.
